Nytol Nighttime Sleep-Aid Caplets
- Nytol nighttime sleep-aid caplets get to sleep fast with unisom nighttime sleep-aid.
- Nytol quick caplets temporary relief of occasional sleeplessness.
Each caplet contains: Diphenhydramine HCl (25 mg).
Corn Starch, Lactose, Microcrystalline Cellulose, Silica Gel, Stearic Acid.
Adults and children 12 years of age and over: Take 2 caplets (50mg) at bedtime if needed, or as directed by a doctor.
- Do not give to children under 12 years of age.
- If sleeplessness persists continuously for more than 2 weeks, consult your doctor.
- Insomnia may be a symptom of serious underlying medical illness.
- As with any drug, if are pregnant or nursing a baby, seek the advice of a health care professional before using this product.
- In case of accidental overdose, seek professional assistance or contact a poison control center immediately.
- Keep this and all medications out of the reach of children.
- Avoid alcoholic beverages while taking this product.
- Do not take this product if you are taking sedatives or tranquilizers without first consulting doctor.
Shipping Weight : 0.50 lb